# SDR ASAA2013061595102

- Difficulty date: June 15, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 1,982 hours, 644 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VTK DISPLAYED AND LOSS OF ALL INFO ON FOS NAV DISPLAY.  RESTORED TO NORMAL IN APPROX 10 SECONDS.  ACFT GROUNDED.  ACCOMPLISHED DFCS BITE TESTS 10, 20 , 58 & 49.  ALL TESTS PASSED.  AC REMAINS CATIIIA AUTOLAND  QUALIFIED.  VERIFIED LWMP PLACARD STATUS SCREW REFLECTS SAME REF AMM 22-00-01-730-801.
